# SDR CA120718001

- Difficulty date: June 19, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PT6T3B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) CUSTOMER REPORTED OIL CONSUMPTION ON A BRAND NEW POWER SECTION ACQUIRED.  OIL LEVEL CONTINUOUSLY DROPPING -ESTIMATE .5 TO .7500 LITERS OVER 8 HOURS OF OPERATION.  NO EXTERNAL OIL LEAKS. NO LEAKS IN DRAINS.  BREATHER LINE VERIFIED, DRY AND NO RESTRICTION - BURNING MORE OIL IN COLDER TEMPERATURE, TAIL BOOM CLEAN, CONSUMPTION IS IRREGULAR.  FUEL HEATER CHANGE.  RAN ENGINE 3 MINUTES AND OIL LEVEL DECREASED.  EJECTOR PUMP VISUALY INSPECTED AND TRACES OF CARBON NOTED.  EXHAUST DUCT AND STACK FOUND WITH CARBON DEPOSIT.  PT DISK REPORTED CLEAN.
